# SDR ASAA2016122919226

- Difficulty date: December 29, 2016
- Submitted: January 4, 2017
- Operation: Air carrier
- Aircraft: N512AS
- Make and model: Boeing 737890
- Aircraft serial: 39043
- Aircraft time: 32,332 hours, 9,830 cycles
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Shim
- Part number: 3402523070
- Condition: Worn
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE FAN BLADE SHIMS WORN. GROUNDED - YES. REMOVED AND REPLACED ALL 24 FAN BLADE SHIMS ON NR 2 ENGINE PER T/C 78472002.
